# SDR SWAA093965

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 68,473 hours, 57,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER CRACKED AT BS 500C, STR 8L.  REPAIRED STRINGER PER ER.
